[Recurrent immune thrombocytopenia: a rare complication after contrast medium injection].
Аннотация
HISTORY AND CLINICAL FINDINGS: In a 66-year-old woman with unstable angina, treated with 20,000 IU heparin daily for 6 days, platelet count fell dramatically from 310,000 to 1000/microliters 8 hours after injection of 90 ml of contrast medium (Iopromide) during coronary angiography. In addition to a marked tendency towards spontaneous bleeding she developed a large haematoma at the site of the arterial puncture, with a fall in haemoglobin to 9 g/dl, and acute renal failure.
TREATMENT AND COURSE: Red blood cell and platelet infusions were given, together with cortisone, 1000 mg, and immunoglobulins. Platelet count returned to within normal limits after 8 days. Two haemodialyses initiated polyuria, followed by rapid normalization of kidney function. No antibodies against iopromide, iopamidol, heparin or heparinoids were found. At an emergency coronary balloon angioplasty 3 weeks later iopamidol was injected (45 ml). Again there was a profound fall in platelets to 1000/microliters, associated with acute renal failure. Treatment identical to that after the first episode brought about complete normalization.
CONCLUSION
The reported reactions were most likely due to immune thrombocytopenia after administration of contrast medium.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.